MathSciNet Relay Station
MathSciNet bibliographic data
MR1760752 20F65
Dunwoody, M. J.; Swenson, E. L. The algebraic torus theorem. Invent. Math. 140 (2000), no. 3, 605–637.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement